# SDR HEEA077734

- Difficulty date: January 25, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 6,905 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 407375003107
- Part serial: 0061
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE INDICATOR SPIKED TO 134.1 PERCENT FOR 1.
